# SDR F3LA2021112300085

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 39,647 hours, 16,305 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FA IN FRONT AND BACK OF CABIN SMELLED A VERY STRONG  DIRTY SOCK  ODOR .  REF LP202944 ODOR EVENT WAS ISOLATED TO ENGINE 2 BLEED SYSTEM. DEFERRED ENGINE 2 BLEED AIR SUPPLY PER MEL 36-11-01A .    FOUND NO OIL CONTAMINATION REF TSM 05-50-00-810-831-A , MEL REMOVED NO DEFECTS NOTED AT THIS TIME.
